Tap to Call
800-995-1212
Tap to Begin
Live Chat

Tylenol Liver Damage Symptoms and Injuries

Most people are probably unaware of how many medications contain acetaminophen in addition to Tylenol®. It is, therefore, easier than one might expect to accidentally take too much acetaminophen. You should always ask your medical care provider or pharmacist if you are concerned about overdosing on acetaminophen.

Signs of an acetaminophen overdose:

  • Nausea
  • Vomiting
  • Loss of appetite
  • Sweating
  • Extreme tiredness
  • Unusual bleeding or bruising
  • Pain in the upper right part of the stomach
  • Yellowing of the skin or eyes Flu-like symptoms

Possible acetaminophen side effects, even for normal doses:

  • Rash
  • Hives
  • Itching
  • Swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs
  • Hoarseness
  • Difficulty breathing or swallowing

You should immediately seek medical assistance if you experience any of these acetaminophen side effects. There are also known risks from taking too much acetaminophen, including liver damage and liver failure. Acetaminophen liver damage is serious, and you may not even recognize it right away because the symptoms take time to appear. It is also possible to mistake early signs of liver damage or liver failure (loss of appetite, nausea, vomiting) for other illnesses, such as the flu. If you feel you’ve been hurt by Tylenol or acetaminophen, especially by a recalled version or lot, contact our Tylenol liver damage team. We can determine if you have a Tylenol lawsuit. Note – Do not change medications without first consulting your doctor. Tylenol is a registered trademark of McNeil Consumer Healthcare, a Division of McNeil PPC. Percocet and Vicodin are registered trademarks of their respective owners.

Tylenol Liver Damage Symptoms and Injuries was last modified: September 5th, 2017 by Sokolove Law